Alert archive / Louisiana / Tornado Warnings in 2011

Tornado Warning 163, NWS New Orleans, LA

November 16, 2011Jefferson Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Nov 16, 2011, 4:18 AM CST for Jefferson Parish, Saint Charles Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2011, 4:18 AM CST (10:18 UTC)
Expired
Nov 16, 2011, 5:00 AM CST
In force
42 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 2:49 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2011-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2011-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WFUS54 KLIX 161018
TORLIX
LAC051-089-161100-
/O.NEW.KLIX.TO.W.0163.111116T1018Z-111116T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
418 AM CST WED NOV 16 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...METAIRIE...KENNER...
  CENTRAL ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 500 AM CST

* AT 417 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DES
  ALLEMANDS...OR 13 MILES SOUTH OF HAHNVILLE...MOVING NORTHEAST AT 30
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOUTTE...DESTREHAN...WAGGAMAN...HARAHAN AND NEW ORLEANS ARMSTRONG
  AIRPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.

&&

LAT...LON 2978 9043 2981 9047 3006 9031 3006 9027
      3003 9020 3003 9015 3001 9012 2999 9012
      2976 9038
TIME...MOT...LOC 1018Z 212DEG 27KT 2979 9042

$$
2 follow-up statements
383 
WWUS54 KLIX 161035
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 AM CST WED NOV 16 2011

LAC051-089-161100-
/O.CON.KLIX.TO.W.0163.000000T0000Z-111116T1100Z/
ST. CHARLES LA-JEFFERSON LA-
435 AM CST WED NOV 16 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CST FOR
NORTHWESTERN JEFFERSON AND CENTRAL ST. CHARLES PARISHES...

AT 434 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR WAGGAMAN...OR 6
MILES WEST OF AVONDALE...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KENNER...NEW ORLEANS ARMSTRONG AIRPORT...HARAHAN AND METAIRIE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.

&&

LAT...LON 2984 9036 3004 9024 3003 9020 3003 9015
      3001 9012 2998 9012 2982 9032
TIME...MOT...LOC 1035Z 232DEG 28KT 2989 9028

$$
400 
WWUS54 KLIX 161059
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 AM CST WED NOV 16 2011

LAC051-089-161109-
/O.EXP.KLIX.TO.W.0163.000000T0000Z-111116T1100Z/
ST. CHARLES LA-JEFFERSON LA-
459 AM CST WED NOV 16 2011

...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON AND CENTRAL ST.
CHARLES PARISHES WILL EXPIRE AT 500 AM CST...

THE TORNADO WILL MOVE OVER THE SOUTHERN END OF THE CAUSEWAY AS IT 
MOVES OUT OVER LAKE PONTCHARTRAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.

LAT...LON 2984 9036 3004 9024 3003 9020 3003 9015
      3001 9012 2998 9012 2982 9032
TIME...MOT...LOC 1059Z 232DEG 28KT 3001 9015

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 16, 1:15 AM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Nov 16, 1:15 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
115 AM CST WED NOV 16 2011

.UPDATE...
TORNADO WATCH NUMBER 886 HAS EXPIRED. UPDATING PACKAGE TO REMOVE
HEADLINES AT THIS TIME. STILL SOME NEAR SURFACE BASED CONVECTION
ATTEMPTING TO FOCUS ON PRE-FRONTAL TROUGH. SOME WEAK ROTATIONAL
COUPLETS APPEAR FOR A SCAN OR TWO.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  43  62  33  68 /  10   0   0  10
BTR  47  65  36  70 /   0   0   0  10
ASD  49  67  33  68 /  10   0   0  10
MSY  53  66  48  68 /   0   0   0  10
GPT  51  67  37  66 /  10   0   0  10
PQL  51  66  34  68 /  20   0   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

24/RR
Hazardous weather outlook, Nov 15, 5:30 PM CST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
530 PM CST TUE NOV 15 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-161800-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
530 PM CST TUE NOV 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS EVENING AND
OVERNIGHT TONIGHT. THE AREAS OF GREATEST THREAT WILL BE EAST CENTRAL
LOUISIANA AND SOUTHWEST MISSISSIPPI. THE PRIMARY THREATS WILL BE
DAMAGING WIND GUSTS OF 50 TO 60 MPH... HAIL QUARTER SIZE OR
LARGER...AND OCCASIONAL LIGHTNING. ISOLATED TORNADOES ARE ALSO
POSSIBLE. THE SEVERE WEATHER THREAT WILL DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE WEDNESDAY NIGHT
AND THURSDAY FOR THE COASTAL WATERS AND TIDAL LAKES AS COLD AIR
MOVES INTO THE REGION IN THE WAKE OF THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS EVENING AND OVERNIGHT
MAINLY FOR THE COUNTIES AND PARISHES WEST OF THE PEARL RIVER AND
NORTH OF THE TIDAL LAKES.

In the hours before

Special weather statement, Nov 16, 1:13 AM CST, 3 hours 5 minutes before
LAZ037-046>048-050-160815-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
113 AM CST WED NOV 16 2011

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WEST BATON ROUGE
PARISH...ST. HELENA PARISH...EAST BATON ROUGE PARISH...LIVINGSTON
PARISH...IBERVILLE PARISH...

AT 106 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PLAQUEMINE...OR ABOUT 2 MILES SOUTH OF
PLAQUEMINE...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GARDERE...
OAK HILLS PLACE...WESTMINSTER...BATON ROUGE...DENHAM SPRINGS...
GREENWELL SPRINGS...WALKER...WATSON AND MONTPELIER

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Nov 16, 1:34 AM CST, 2 hours 44 minutes before
LAZ071-MSZ070-071-160830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
134 AM CST WED NOV 16 2011

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WALTHALL COUNTY...
NORTHERN TANGIPAHOA PARISH...PIKE COUNTY...

AT 130 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF MCCOMB...OR ABOUT 2 MILES EAST
OF OSYKA...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TYLERTOWN
AND SALEM

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Nov 16, 2:21 AM CST, 1 hour 57 minutes before
LAZ037-071-160915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
221 AM CST WED NOV 16 2011

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. HELENA
PARISH...NORTHERN TANGIPAHOA PARISH...

AT 212 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENSBURG...OR ABOUT 7
MILES WEST OF MONTPELIER...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
GREENSBURG...TANGIPAHOA AND KENTWOOD

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 16, 3:15 AM CST, 1 hour 3 minutes before
MSZ070-071-161015-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
315 AM CST WED NOV 16 2011

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WALTHALL COUNTY...
PIKE COUNTY...

AT 309 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MCCOMB...OR ABOUT 13 MILES
WEST OF TYLERTOWN...MOVING NORTHEAST AT 40 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TYLERTOWN
AND SALEM

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.
Local storm report, Nov 16, 3:29 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 AM CST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     TORNADO          1 W TANGIPAHOA          30.88N 90.53W
11/16/2011                   TANGIPAHOA         LA   LAW ENFORCEMENT

            PUBLIC REPORTS OF TORNADO TOUCH DOWN NEAR I-55 EXIT 57
            NEAR THE TOWN OF TANGIPAHOA AND E. PECKERWOODS ROAD. OAK
            TREES DOWNED ACROSS THE ROAD, TRAMPOLINE BLOWN AWAY AND
            OTHER INDICATIONS OF TORNADO DAMAGE IN THE AREA.

&&

24/RR
Special weather statement, Nov 16, 3:42 AM CST, 36 minutes before
LAZ059>061-065-066-161045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
342 AM CST WED NOV 16 2011

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING UPPER TERREBONNE
PARISH...ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER
JEFFERSON PARISH...LOWER TERREBONNE PARISH...

AT 341 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HOUMA...OR ABOUT 2 MILES EAST OF HOUMA...
MOVING NORTHEAST AT 30 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LOCKPORT...
RACELAND...MATHEWS...DES ALLEMANDS...BOUTTE...WESTWEGO...WAGGAMAN...
NEW SARPY...MARRERO...KENNER...NEW ORLEANS ARMSTRONG AIRPORT...
HARAHAN...DESTREHAN AND AVONDALE

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:28 AM CSTTornado WarningLIXSaint Helena, Tangipahoa47 min
Nov 16, 2:38 AM CSTSpecial Marine WarningLIX52 min
Nov 16, 3:33 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa42 min
Nov 16, 4:09 AM CSTTornado WarningLIXWashington36 min
Nov 16, 4:52 AM CSTTornado WarningLIXLafourche, Terrebonne23 min
Nov 16, 4:53 AM CSTTornado WarningLIXJefferson, Orleans, Saint Charles37 min
Nov 16, 4:57 AM CSTSpecial Marine WarningLIX48 min
Nov 16, 5:21 AM CSTTornado WarningLIXLafourche, Saint Charles39 min
Nov 16, 5:37 AM CSTSpecial Marine WarningLIX23 min
Nov 16, 6:15 AM CSTSevere Thunderstorm WarningLIXSaint Tammany60 min
Nov 16, 7:22 AM CSTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines68 min
Nov 16, 7:41 AM CSTSpecial Marine WarningLIX2 hr
Nov 16, 10:29 AM CSTSpecial Marine WarningLIX61 min
Nov 16, 10:30 AM CSTSpecial Marine WarningLIX90 min
Nov 16, 10:31 AM CSTSmall Craft AdvisoryLIX46 hr

Nearby

Tornado Warnings in Louisiana, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.